# SDR SWAA2024020838229

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d-539 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R IS CRACKED AT AFT FASTENER IN AREA AFT OF FCB; BS 520+19<[01] REMOVED DAMAGED AREA OF STRINGER AND INSTALLED REPAIR PARTS ON STRINGER 26 R/H BETWEEN BS 500D+6' TO BS 539 AT FCB PER SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
